# SDR 01FDEA00841

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PER ATC'S NOTIFICATION NR 1 ENGINE LOSING PARTS AND LOSS OF NR 1 EGT.
